BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Restricted Dynamic Programming Based Neighborhoods for the Hop-Constrained Minimum Spanning Tree Problem

Participants in the publication
Gouveia, L. (Author)
Paias, A. (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Sharma, D. (Author)

Scope
International

Refereeing
Yes

Date of Publication
2011

Where published
JOURNAL OF HEURISTICS

Publication Identifiers
ISSN - 1381-1231

Volume
17

Starting page
23
Last page
37

Document Identifiers
URL - http://dx.doi.org/10.1007/s10732-009-9123-5


Export

APA
Gouveia, L., Paias, A., Sharma, D., (2011). Restricted Dynamic Programming Based Neighborhoods for the Hop-Constrained Minimum Spanning Tree Problem. JOURNAL OF HEURISTICS, 17, 23-37. ISSN 1381-1231. eISSN . http://dx.doi.org/10.1007/s10732-009-9123-5

IEEE
Gouveia, L., Paias, A., Sharma, D., "Restricted Dynamic Programming Based Neighborhoods for the Hop-Constrained Minimum Spanning Tree Problem" in JOURNAL OF HEURISTICS, vol. 17, pp. 23-37, 2011.

BIBTEX
@article{20562, author = {Gouveia, L. and Paias, A. and Sharma, D.}, title = {Restricted Dynamic Programming Based Neighborhoods for the Hop-Constrained Minimum Spanning Tree Problem}, journal = {JOURNAL OF HEURISTICS}, year = 2011, pages = {23-37}, volume = 17 }